Previous |  Up |  Next


Title: Convergence of conditional expectations (English)
Author: Štěpán, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 18
Issue: 1
Year: 1977
Pages: 161-166
Category: math
MSC: 28A20
MSC: 60F05
MSC: 62F15
idZBL: Zbl 0372.28005
idMR: MR0447514
Date available: 2008-06-05T20:53:58Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] LOEVE M.: Probability Theory.Van Nostrand, Princeton, (1963). Zbl 0108.14202, MR 0203748
Reference: [2] GILAT D.: Conditions under which two random variables are equal almost surely and a simple proof of a theorem of Chung and Fuchs.Ann. Math. Statist. 42, (1971), 1947-1955. Zbl 0239.60004, MR 0346898
Reference: [3] ŠTĚPÁN J.: Weak convergence of Bayes estimators.To appear in Trans. of 6-th Prague Conference on Inf. Theory, (1971). MR 0350945


Files Size Format View
CommentatMathUnivCarol_018-1977-1_16.pdf 429.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo